Istituto di Scienza e Tecnologie dell'Informazione     
Corsini P., Frosini G. Uniform shift multiplication algorithms without overflow. In: Ieee Transactions on Computers, vol. C-27 (3) pp. 256 - 258. IEEE, 1978.
In this correspondence the problem of performing the multiplication by recoding the multiplier is considered. A special recoding for fractional numbers in two's complement form is presented generates a class of uniform shirt multiplication algorithms having the property that every partial product is always in the interval (-1,1). Both the scan of the multiplier from the least to the most significant bit and the scan in the opposite direction are considered.
Subject Higher radix multiplication
Modified Booth's algorithms
Multiplication algorithms
Two's complement arithmetic
Uniform shift methods

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional